Medique Products 80830 Medi- First Ibuprofen Tablets, 8 Tablets, 4 packets of 2

Medique Products 80830 Medi- First Ibuprofen Tablets, 8 Tablets, 4 packets of 2

Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Ibuprofen 200 mg. Compare active ingredient to Advil. more

$9.64

go to store
Medique 2110 Ibuprofen Tablet, 200mg (Pack of 100)

Medique 2110 Ibuprofen Tablet, 200mg (Pack of 100)

Medique Ibuprofen tablets. Pain reliever, fever reducer with active ingredient ibuprofen 200mg NSAID. Repackaged by Prostat first aid. 2 Tablets per package. Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds,... more

$9.27

go to store
Medique 2126 Ibuprofen Tablet, 200mg (Pack of 250)

Medique 2126 Ibuprofen Tablet, 200mg (Pack of 250)

Medique Ibuprofen tablets. Pain reliever, fever reducer with active ingredient ibuprofen 200mg NSAID. Repackaged by Prostat first aid. 2 Tablets per package. Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds,... more

$13.86

go to store
Medique 10064 I-Prin Ibuprofen Tablets - 24/Box

Medique 10064 I-Prin Ibuprofen Tablets - 24/Box

For instant relief from fevers, as well as aches and pains associated with arthritis, menstrual cramps, colds, headaches, and various muscle aches, look no further than these Medique 10064 I-Prin ibuprofen tablets. Perfect for any setting, including... more

$2.79

go to store
Medique I-Prin Ibuprofen Tablets - Compares to Advil

Medique I-Prin Ibuprofen Tablets - Compares to Advil

Relieves fever and pain associated with arthritis, menstrual cramps, colds, headache, muscle pain and backache; aspirin-free; 200 mg/tablet; two tablets per packet; foil-lined packet improves shelf life; compares to Advil. more

$28.55

go to store
Medique I-Prin Ibuprofen Tablets - Compares to Advil

Medique I-Prin Ibuprofen Tablets - Compares to Advil

200mg Ibuprofen tablets provide relief from fever, aches and pains; compares to Advil; available in boxes of 200 (100 x 2's) and 500 (250 x 2's). more

$12.10

go to store
Medique Medi-First 200 mg Ibuprofen Pain Relief Tablets

Medique Medi-First 200 mg Ibuprofen Pain Relief Tablets

Relieves fever and pain associated with arthritis, menstrual cramps, colds, headache, muscle pain and backache; aspirin-free; 200 mg/tablet; two tablets per paper packet; compares to Advil. more

$21.45

go to store
Medique MP808-13 Medi-First Ibuprofen Pain Relief Tablets, Ibuprofen, 200 mg, White (Pack of 250)

Medique MP808-13 Medi-First Ibuprofen Pain Relief Tablets, Ibuprofen, 200 mg, White (Pack of 250)

Medique Medi-First ibuprofen tablets compare to Advil and should be taken for temporary relief from aches and pains from arthritis, colds, headaches, toothaches, menstrual cramps and minor muscle pains. The active ingredient is ibuprofen (200mg) and it... more

$27.44

go to store
Medique Products 80833 Medi-First Ibuprofen, 100 Tablets, 50 packets of 2

Medique Products 80833 Medi-First Ibuprofen, 100 Tablets, 50 packets of 2

Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains: Ibuprofen 200mg. Compare active ingredient to Advil. more

$8.90

go to store
Medique Products 80848 Medi- First Ibuprofen Tablets, 250 Tablets, 125packets of 2

Medique Products 80848 Medi- First Ibuprofen Tablets, 250 Tablets, 125packets of 2

Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains: Ibuprofen 200mg. Compare active ingredient to Advil. more

$13.18

go to store
Medique Products 80813 Medi- First Ibuprofen Tablets, 500 Tablets, 250 packets of 2

Medique Products 80813 Medi- First Ibuprofen Tablets, 500 Tablets, 250 packets of 2

Medi-First Ibuprofen temporarily relieves minor aches and associated with: headache, toothache, backache, menstrual cramps, common cold, muscular aches and minor arthritis pain. Also temporarily reduces fever. Active ingredients in each tablet:... more

$21.00

go to store